# SDR CA120305002

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,847 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE FLAPS DID NOT RETRACT.
